教師資料查詢 | 類別: 期刊論文 | 教師: 曹慶堂 TSAO, CHING-TANG (瀏覽個人網頁)

標題:Gravitational waves in Bianchi type-I universes: The classical theory
學年84
學期1
出版(發表)日期1995/11/01
作品名稱Gravitational waves in Bianchi type-I universes: The classical theory
作品名稱(其他語言)
著者Cho, Hing Tong; Speliotopoulos, A.D.
單位淡江大學物理學系
出版者College Park: American Physical Society
著錄名稱、卷期、頁數Physical Review D (Particles and Fields) 52(10), pp.5445-5458
摘要The propagation of classical gravitational waves in Bianchi type-I universes is studied. We find that gravitational waves in Bianchi type-I universes are not equivalent to two minimally coupled massless scalar fields as in the Robertson-Walker universe. Because of its tensorial nature, the gravitational wave is much more sensitve to the anisotropy of the spacetime than the scalar field is and it gains an effective mass term. Moreover, we find a coupling between the two polarization states of the gravitational wave which is also not present in the Robertson-Walker universe.
關鍵字
語言英文
ISSN0556-2821
期刊性質國外
收錄於SCI
產學合作
通訊作者
審稿制度
國別美國
公開徵稿
出版型式紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!